Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 209, NWS Jacksonville, FL

July 6, 2011Appling County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 6, 2011, 7:38 PM EDT for Appling County, Wayne County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2011, 7:38 PM EDT (23:38 UTC)
Expired
Jul 6, 2011, 8:15 PM EDT
In force
37 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Wayne County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1561 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WUUS52 KJAX 062338
SVRJAX
GAC001-305-070015-
/O.NEW.KJAX.SV.W.0209.110706T2338Z-110707T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
738 PM EDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  EASTERN APPLING COUNTY IN SOUTHEAST GEORGIA

* UNTIL 815 PM EDT

* AT 738 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SURRENCY. THIS
  STORM WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3169 8186 3158 8192 3162 8233 3189 8216
TIME...MOT...LOC 2338Z 299DEG 2KT 3168 8220

$$

ZIBURA
1 follow-up statement
191 
WWUS52 KJAX 070002
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
802 PM EDT WED JUL 6 2011

GAC001-070011-
/O.CAN.KJAX.SV.W.0209.000000T0000Z-110707T0015Z/
APPLING GA-
802 PM EDT WED JUL 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN APPLING COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3169 8211 3181 8204 3169 8186 3158 8192
TIME...MOT...LOC 0001Z 299DEG 2KT 3167 8219

$$

GAC305-070015-
/O.CON.KJAX.SV.W.0209.000000T0000Z-110707T0015Z/
WAYNE GA-
802 PM EDT WED JUL 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHWESTERN WAYNE COUNTY...

AT 801 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED ABOUT 10 MILES EAST OF 
ODUM NEAR DOCTORTOWN. THE STORM WAS NEARLY STATIONARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3169 8211 3181 8204 3169 8186 3158 8192
TIME...MOT...LOC 0001Z 299DEG 2KT 3167 8219

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:29 PM EDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jul 6, 2:29 PM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT WED JUL 6 2011

.SYNOPSIS...UPR LOW SWIRLING OVER CTRL GULF OF MEXICO WITH
MOISTURE PLUME FROM CTRL AMERICA NWD ACRS FL PENINSULA. UPR RIDGE
EXTENDS OVER FCST AREA FROM ATLANTIC...WITH SHORTWAVES PASSING N
OF FCST AREA.

.SHORT TERM...TNGT THRU FRI NGT...MODELS SHOW INCREASING PRECIP
WATER VALUES SPREADING NWD AS DEEPER MOISTURE WITHIN MOISTURE
PLUME ADVECTS ACRS NRN FL INTO SRN GA. MODELS INDICATE WEAK WAVE
ROTATING NWD AROUND CTRL GOM UPR LOW APRCHG SRN FL THIS
AFTN...MARKED BY SHRA/TSRA...MOVING NWD TO CTRL FL TNGT THEN OFF E
CST OF NRN FL TMRW. NAM EVEN TRIES TO DVLP A SUBSTANTIAL SFC LOW
OFF E FL COAST WHICH OTHER MODELS AREN'T SHOWING YET SO
DISCOUNTING ATTM. WEAKNESS IN LLVL WINDS MAY ALLOW E COAST SEA
BREEZE TO GET INTO INTERIOR NE FL/SE GA THU AFTN. EXPECT INCRSD
CLOUDINESS WITH FEATURE...WITH INCRSG SHRA/TSRA DURING DAY
THU...PROB BEST CHC WELL W OF I-95 CORRIDOR.

MODELS...ESP ECMWF...SUGGEST ANOTHER WAVE APPROACHES NRN/CTRL FL
LATE FRI INTO FRI NGT...THEN ACRS NRN FL FRI NGT/ERLY SAT AND OFF
GA CST LATER SAT. THIS FEATURE COULD SPREAD DECENT RAINFALL ACRS
NE FL LATE FRI INTO SAT...BUT FOR NOW SOME UNCERTAINTY AS TO IF
THIS FEATURE ACTUALLY MATERIALIZES. FOR NOW WILL KEEP HI CHC TO
LKLY POPS NE FL FRI AFTN...CONTINUED CHC POPS THRU FRI NGT AND
SAT. INCREASED CLOUDINESS AND HIGHER RAIN CHCS SUGGEST SLIGHTLY
COOLER HIGH TEMPS NE FL COMPARED TO INTERIOR SE GA.

.LONG TERM...SAT THRU WED...UPR LEVEL TROUGHINESS REMAINS OVER SE
GA/NE FL THRU WEEKEND INTO EARLY NEXT WEEK WHILE UPR HIGH BUILDS
OVER WESTERN GULF COAST REGION. THIS SHOULD CONTINUE PATTERN OF
DAILY AFTN/EVNG RAIN CHANCES AND NEAR OR SLIGHTLY ABOVE NORMAL
TEMPS.

&&

.AVIATION...PREVAILING VFR CONDS WITH EXCEPTION OF VCNTY OF TSRA
AND POSSIBLE MVFR IN SMOKE AT SSI.

&&

.MARINE...SWELLS WITH A PERIOD OF 8-10 SEC WILL CONTINUE TO
DOMINATE THE SEAS. COMBINED SEAS ARE RUNNING 3-5 FT. ONSHORE WINDS
ARE 5-10 KT NEARSHORE AND 10-15 KT OFFSHORE. A TROPICAL WAVE WILL
MOVE NWD TONIGHT/THURS DISPLACING THE ATLANTIC HIGH PRES RIDGE
OVER THE WATERS. ANOTHER RIDGE WILL REBUILD SOUTH OF THE AREA
OVER THE WEEKEND.

&&

.FIRE WEATHER...ALTHOUGH RH'S WILL BE WELL ABOVE CRITICAL
LEVELS...SMOKE FROM WILDFIRES WILL CONTINUE TO BE A HEALTH
CONCERN. NO RED FLAGS ARE EXPECTED THROUGH NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  95  73  96 /  20  40  20  40
SSI  77  89  77  91 /  10  20  20  40
JAX  72  91  73  93 /  10  30  20  60
SGJ  74  88  73  91 /  10  20  20  60
GNV  72  93  71  93 /  10  40  20  60
OCF  73  93  72  92 /  10  40  20  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/TRABERT/LETRO
Hazardous weather outlook, Jul 6, 3:16 AM EDT, 16 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 AM EDT WED JUL 6 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
316 AM EDT WED JUL 6 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...AREAS OF SMOKE ACROSS SOUTHEAST GEORGIA...

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...TODAY AND TONIGHT...

SMOKE EMANATING FROM THE HONEY PRAIRIE WILDFIRE WILL AFFECT AREAS
FROM THE OKEFENOKEE SWAMP NORTHWARD TONIGHT...AFFECTING THE
WAYCROSS VICINITY AND SURROUNDING AREAS. THOSE WITH RESPIRATORY
CONDITIONS...AND THOSE SENSITIVE TO THE SMOKE INCLUDING THE
ELDERLY...YOUNG CHILDREN AND PETS...SHOULD REMAIN INDOORS AS MUCH
AS POSSIBLE. VISIBILITIES OF 1 MILE OR LESS ARE EXPECTED AT
TIMES...CREATING HAZARDOUS DRIVING CONDITIONS.

LINGERING SOUTHEASTERLY SWELLS WILL CONTINUE TO ENHANCE THE RISK
OF RIP CURRENTS AT LOCAL BEACHES. PLEASE REFER TO THE SURF ZONE
FORECAST FOR MORE DETAILS.

SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP OVER INLAND
AREAS THIS AFTERNOON. A FEW OF THE STORMS MAY BECOME STRONG WITH
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL...MAINLY
ACROSS PORTIONS OF SOUTHEAST GEORGIA.

HIGH TEMPERATURES IN THE MID 90S OVER INLAND AREAS WILL COMBINE
WITH INCREASED MOISTURE TO PUSH HEAT INDICES INTO THE 100 TO 105
DEGREE RANGE DURING THE AFTERNOON HOURS. DRINK PLENTY OF FLUIDS
AND USE EXTRA CAUTION IF SPENDING TIME OUTDOORS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED TO POSSIBLY NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY
THROUGH THE PERIOD. A FEW OF THE STORMS MAY BECOME STRONG WITH
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL.

CONTINUED HIGH TEMPERATURES IN THE 90S ALONG WITH INCREASED
MOISTURE LEVELS WILL PUSH HEAT INDICES INTO THE 100 TO 105 DEGREE
RANGE EACH AFTERNOON THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS
ARE ISSUED FOR THEIR LOCATIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 6, 5:01 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT WED JUL 6 2011

FLZ022-062130-
COLUMBIA-
501 PM EDT WED JUL 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA COUNTY FOR STRONG WINDS VALID UNTIL 530 PM EDT...

AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR 13 MILES
NORTHEAST OF WHITE SPRINGS...MOVING WEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY
THROUGH 530 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3039 8266 3040 8264 3041 8265 3054 8264
      3055 8246 3034 8247 3031 8266
TIME...MOT...LOC 2101Z 088DEG 9KT 3041 8256

ZIBURA
Special weather statement, Jul 6, 5:44 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT WED JUL 6 2011

GAZ134-149-150-062215-
ATKINSON-BACON-WARE-
544 PM EDT WED JUL 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...EASTERN ATKINSON AND SOUTHERN BACON COUNTIES FOR STRONG WINDS
VALID UNTIL 615 PM EDT...

AT 544 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES NORTHEAST OF MILLWOOD...OR 12
MILES SOUTH OF ALMA...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MILLWOOD THROUGH 615 PM
EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3143 8234 3143 8240 3142 8240 3142 8242
      3139 8241 3138 8242 3123 8266 3128 8275
      3151 8245
TIME...MOT...LOC 2144Z 254DEG 5KT 3138 8254

ZIBURA
Special weather statement, Jul 6, 5:54 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
554 PM EDT WED JUL 6 2011

FLZ022-062230-
COLUMBIA-
554 PM EDT WED JUL 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA COUNTY FOR STRONG WINDS VALID UNTIL 630 PM EDT...

AT 555 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LAKE CITY...MOVING NORTHWEST AT 10
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
WATERTOWN...LAKE CITY...FIVE POINTS AND WINFIELD THROUGH 630 PM EDT.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3026 8252 3012 8253 3011 8273 3026 8272
TIME...MOT...LOC 2155Z 118DEG 8KT 3020 8264

ZIBURA
Special weather statement, Jul 6, 6:24 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
624 PM EDT WED JUL 6 2011

GAZ136-151-062300-
PIERCE-WAYNE-
624 PM EDT WED JUL 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WAYNE
AND NORTHEASTERN PIERCE COUNTIES FOR STRONG WINDS VALID UNTIL 700 PM
EDT...

AT 624 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF SCREVEN...OR 6
MILES NORTHEAST OF PATTERSON...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRISTOL...SCREVEN...GARDI
AND BROADHURST THROUGH 700 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3159 8177 3142 8174 3138 8222 3149 8225
      3150 8219 3147 8216 3147 8213 3151 8213
TIME...MOT...LOC 2224Z 233DEG 4KT 3145 8206

ZIBURA
Special weather statement, Jul 6, 7:02 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
702 PM EDT WED JUL 6 2011

GAZ135-136-151-062330-
APPLING-PIERCE-WAYNE-
702 PM EDT WED JUL 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
WAYNE...NORTHEASTERN PIERCE AND SOUTHEASTERN APPLING COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...

AT 702 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES WEST OF SCREVEN...OR 8 MILES NORTHEAST
OF PATTERSON...MOVING NORTH AT 5 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP AND BROADHURST THROUGH
730 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3166 8223 3159 8181 3139 8190 3140 8216
TIME...MOT...LOC 2302Z 136DEG 10KT 3149 8208

ZIBURA
Special weather statement, Jul 6, 7:25 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
725 PM EDT WED JUL 6 2011

GAZ135-136-070015-
APPLING-WAYNE-
725 PM EDT WED JUL 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 815 PM EDT...

AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF ODUM...OR 9 MILES EAST OF
SURRENCY...STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND SURRENCY...ODUM AND JESUP THROUGH 815 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3177 8197 3166 8184 3157 8186 3167 8232
      3189 8214
TIME...MOT...LOC 2325Z 263DEG 2KT 3170 8204

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:06 PM EDTSpecial Weather StatementJAXCharlton39 min
Jul 6, 3:20 PM EDTSpecial Weather StatementJAXClinch40 min
Jul 6, 5:44 PM EDTSpecial Weather StatementJAXBacon31 min
Jul 6, 6:24 PM EDTSpecial Weather StatementJAXWayne36 min
Jul 6, 6:35 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Pierce, Ware, Wayne55 min
Jul 6, 7:02 PM EDTSpecial Weather StatementJAXWayne28 min
Jul 6, 7:11 PM EDTSevere Thunderstorm WarningJAXPierce, Wayne34 min
Jul 6, 7:25 PM EDTSpecial Weather StatementJAXAppling50 min
Jul 6, 7:31 PM EDTAreal Flood AdvisoryJAXAppling, Pierce, Wayne59 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.